# SDR 00023

- Difficulty date: April 28, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N330TW
- Make and model: Lear 24E
- Aircraft serial: 330
- Aircraft time: 9,699 hours, 9,305 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Circuit Breaker
- Part number: 727423
- Condition: Weak
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED NO NORMAL PITCH TRIM AFTER DEPARTURE, USED EMERGENCY PITCH TRIM TO RETURN TO DEPARTURE AIRPORT.  MAINTENANCE FOUND WEAK CIRCUIT BREAKER.  REMOVED AND REPLACED CIRCUIT BREAKER, OP'S CHECK GOOD AT THIS TIME.
